Get your Health question answered in 3 easy steps

123 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Having a tight burning sensation in tricep and leg. How to get relief?

Answered by
Dr.
Dr. Rajesh Gajwani

Orthopaedic Surgeon

Practicing since :1975

Answered : 72 Questions

default
Posted on Mon, 17 Dec 2012 in Bones, Muscles and Joints
Question: My left tricep and leg sometimes have a tight burning sensation why especialy in the calv
doctor
Answered by Dr. Rajesh Gajwani 1 hour later
Hi,

Thanks for your query.

After reading your symptoms i feel that you may be suffering from vitamin deficiency especially Pyridoxine.
For which I would suggest that you may start taking 100mg of pyridoxine vitamin(pharmocological name), once daily for 1 month. I hope they are available over the counter in your region.
You should also get your blood sugar levels tested to exclude diabetes.

This should solve your problem. Do let me know if you have any other queries.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Medical Topics

Recent questions on Pyridoxine

doctor1 MD

My 31-year-old daughter is 8 weeks pregnant with her first child and looks like she is four months pregnant. Last two weeks she has been extremely nauseous and vomiting , particularly in the morning to early afternoons. She is on no medication.

doctor1 MD

sir i have a tuberclousis in last 4 month i have a nodes in my neck and i take a medicine for a r-cin 450 mg pr day combotol 800 mg. pr day pyridoxine 20mg pr day solonex 600 mg. pr day what is the side effect if iam not to a tuberclousis patient pls. tell me and i have also a streptomycine injection in 05mg. 2 months. pls. ans. my quiry.



doctor1 MD

I have severe abdominal cramps during the first 3 days of my menstrual cycle and the cycle usually extends up to 7 days. . it also accompanies back ache, swelling in the legs and ache, with vomiting tendency and acidity. Is it normal or do I have...

doctor1 MD

My husband is 72 years of age. He is in extremely good physicial shape & health. The only health problem that he has is Glacoma that he has 2 prescribed eye drops that he uses daily.He is like a 30 year old man. He has just told me that for the...

doctor1 MD

Where can I get a B Complex Vitamin with the following formulation. I had a similar conbination in Jamieson Stress Plex but they have discontinued it. Tablet; Oral; Biotin 25 mcg; Choline Bitartrate 3 mg; D-Pantothenic Acid (Calcium D-Pantothenate) 5 mg; Folic Acid 25 mcg; Inositol 4 mg; Nicotinamide 5 mg; Vitamin B1 (Thiamine Hydrochloride) 3 mg; Vitamin B12 8 mcg; Vitamin B2 3 mg; Vitamin B6 (Pyridoxine Hydrochloride) 2 mg Thank you

doctor1 MD

Hi,
I was diagnosed with disseminated TB about a month ago.I was put on R-Cinex,Combutol,Pzide and Pyridoxine.15 days into the treatmnt i was feeling bettr and had even gained 4kilos in weight, but my LFT's did not com out right.So since thn I have been on combutol,offloxocin,becasul and LIV52.My LFT is still not normal.i've been getting thm every week.Is this normal.What should the course of action b now.can i be sure that i'll recover completely.

doctor1 MD

sir, i m 34yrs old pregnent of 6 weeks now, few days back i was detected with tb in lymphnode,during that time i was prescribed with akt4, near about 20 days after taking this medicine, my pregnnency detected, now doc changed my medicine, -its now,INH,r-cin-600,Combutol & benadon,now my question is, has pyridoxine will have any side effect in feotus,secondly now my changed drugs are how much safe for my baby(specialy benadon)